Lord Arlen's wife (ladyanneboleyn) wrote in iud_divas,
Lord Arlen's wife
ladyanneboleyn
iud_divas

Cramps after using the bathroom

I think I've been experiencing something similar to the poster below me.

I've had Paragard for a year now. I've noticed that I get cramps if I let my bladder get too full, and then when I empty my bladder the cramps intensify for a little while. It seems like emptying my bladder causes the IUD to shift rapidly and my uterus to cramp around it.

I haven't thought much about it because I've been able to deal with it. But today I experienced the same thing after I had a bowel movement following several days of constipation. As soon as I got off the toilet, the cramps were so bad my vision went blotchy and I felt nauseous. Not even my post-insertion cramps were that bad.

Has anyone else experienced this? Is it harmless or should I be worried the IUD is being pushed too hard against my uterine lining and it might perforate or something?
Tags: cramping, paragard, risks/side effects, updates long term
Subscribe

  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

  • 6 comments